# SDR YENA2023031600250

- Difficulty date: March 11, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N2044J
- Make and model: Airbus A321-271N
- Aircraft serial: 09195
- Aircraft time: 7,997 hours, 2,388 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Engine
- Part number: 30G491601
- Part serial: LGGUAL5591
- Condition: Failed
- Location: Nr 1
- Part time: 7,718 hours, 2,268 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1966, GEO-JFK. 'DUE TO PREVIOUS HISTORY OF #1 ENG DIRTY SOCK SMELL AND EVIDENCE OF OIL IN ENGINE REF LOG PAGE 3755246, ENG DEEMED UNSERVICABLE; REMOVED AND REPLACED #1 ENG REF T/C A320-71-00-51-400-802A WO # 1241130.'
